MathSciNet Relay Station
MathSciNet bibliographic data
MR2106670 (2005i:35213) 35Q30 (35A35 65N15)
Repin, S. I. Estimates for deviations from exact solutions of some boundary value problems with the incompressibility condition. (Russian) Algebra i Analiz 16 (2004), no. 5, 124--161; translation in St. Petersburg Math. J. 16 (2005), no. 5, 837–862
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement